# SDR SWIA971350

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FUEL FILTER LIGHT ILLUMINATED DURING FLIGHT.  DIVERTED TO LAX.  REPLACED RIGHT ENGINE FUEL FILTERS.  RAN ENGINE AND OPS CHECKS GOOD.  NO LEAKS NOTED.
